# SDR MWEA99280

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113311DG
- Condition: Detached
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR SLIDE COVER FELL OFF WHEN DOOR WAS CLOSED.  REINSTALLED SLIDE COVER.
